# SDR AC2A075817

- Difficulty date: July 12, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N5403C
- Make and model: Skrsky S76A
- Aircraft serial: 760141
- Aircraft time: 17,554 hours
- Engine: Allsn 250C*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23056634
- Part serial: CG125025
- Condition: Worn
- Location: Engine
- Part time: 702 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SPLINE WEAR ON AFT END. REPLACED WITH NEW.
